Virginia, 2017

Winter Weather in Virginia, March 14, 2017

March 14, 2017 · NWS AKQ · 3 events in 3 counties and zones

Intense low pressure moving east northeast across Virginia and off the Delmarva coast produced minor ice accumulations from freezing rain and strong winds across portions of central Virginia. This resulted in downed trees and power lines, and scattered power outages due to the combination of wind and ice.

Where it happened

Every event with a place to put it; 3 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$6,000
Crop damage
None recorded
Events
3

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS AKQ wrote it up.

Intense low pressure moving east northeast across Virginia and off the Delmarva coast produced minor ice accumulations from freezing rain and strong winds across portions of central Virginia. This resulted in downed trees and power lines, and scattered power outages due to the combination of wind and ice.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before the first event at Mar 13, 9:22 PM EST, 2 hours 38 minutes earlier.

Area forecast discussion, Mar 13, 9:22 PM EST, 2 hours 38 minutes before
Area Forecast Discussion
National Weather Service WAKEFIELD VA
1022 PM EDT Mon Mar 13 2017

.SYNOPSIS...
Low pressure will lift northeast tonight along the coast
tonight into Tuesday while rapidly intensifying. A cold upper
level trough pushes over the Mid Atlantic Tuesday night and
Wednesday and lingers over the region into Thursday.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
Water vapor/IR showing increasing moisture plume developing NE
from NC NE through VA into SE PA/NJ. Radar showing an expanding
shield of widespread pcpn into the FA fm the SSW. Through the
overnight...sfc low pres will be tracking just inland of the
Outer Banks in the next few hours...then continue NNE invof
coastal VA overnight while intensifying. As far as
pcpn...hanging on to a mix of RA/IP/SN far NW
counties...otherwise MDT/HVY RA w/ QPF 1-2". Temperatures will
be rising into the 50s (maybe l60s along coastal NE NC) in SE
VA/NE NC...and hold steady or rise (mainly from the m30s-m40s)
elsewhere. ESE winds become quite gusty invof coast after
midnight (to 30-50 mph). Winds swinging around to the NW behind
the storm in srn/ern VA by late tonight (w/ another possible
surge in windspeeds as low level CAA begins).

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY/...
Some light additional accumulation of a few tenths of an inch are
possible over the nrn/NE portions of the CWA After 12Z Tuesday as a
wind shift to N then NNW allows colder air to filter into the Nrn
Neck and Ern Shore. However, the latest trend is for drier mid-level
air to arrive resulting in diminishing pcpn rates. PoPs range from
60% SW to 100% NE 10-12z Tuesday, and then rapidly diminish to 20-
40% (40-50% far NE) by midday Tuesday. A chc of rain and snow
showers returns during the aftn as a shortwave trough arrives from
the W and interacts with a cold front. Highs Tuesday range from the
upper 30s/low 40s N to mid/upper 40s SE.

A cold upper level trough (-3 to -4 st dev at 500mb per
13/12z GEFS over the region 12z Wednesday) drops over the Mid-
Atlantic Tuesday night into Wednesday and lingers into Thursday.
13/12z GEFS mean shows 850mb temperatures dropping to around -14C
(again -2 to -3 st dev) Wednesday. The primary upper cold pool and
the associated height falls and dynamic tropopause will likely
result in enhanced low-level lift late Tuesday night into Wednesday,
and will likely produce some bands of snow showers with lingering
moisture around 850-700mb, especially near the coast. This will
result in a 30-50% chc of snow showers from the Nrn Neck/Middle
Peninsula to the Ern Shore. Snow accum should only be a few tenths
of an inch, with some isolated acumms of up to 1.0". Mostly cloudy
to overcast and cold. Lows Tuesday night drop into in the 20s,
followed by highs only in the low/mid 30s Wednesday as cloud cover
should offset full mixing of the 850mb temperatures. Some locations
could challenge record low maximum temperatures. Partly cloudy to
mostly clear and cold Wednesday night with lows forecast to range
from the upper teens to mid 20s, which are around -2 st dev below
seasonal lows. By Thursday, highs only improve a few degrees into
the mid 30s NE to low/mid 40s under a partly to mostly sunny sky.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
Sfc high pressure builds into the region Thu night into Fri.
Lows Thu night in the lower 20s (mid-upper 20s beaches) under
mostly clear skies. A weak frontal boundary crosses the nrn
half of the CWA Fri night into Sat...followed by a more defined
cold front on Sat. This feature will bring primarily light rain
showers to the area as temperatures slowly rebound into the 40s
to around 50F Fri and into the 50s areawide on Sat. The front
is expected to exit the coast by Sat evening and precip will
taper off overnight after an upper level low swings through the
region. A brief rain/snow mix may be possible across the MD
Lower Eastern Shore, otherwise precip will remain as all rain.
Lows Sat night in the 30s (upper 30s to lower 40s beaches). High
pressure returns Sun into early next week. Cooler Sun with highs
in the upper 40s NE to lower 50s SW. Lows Sun night in the lower
30s inland (upper 30s to around 40F immediate coast). Slow/gradual
warm-up is then anticipated with highs in the 50s on Mon.

&&

.AVIATION /02Z TUESDAY THROUGH SATURDAY/...
Sfc low pressure off the FL/GA coast this afternoon is deepening
with a more predominant baroclinic leaf present. Meanwhile, a
secondary sfc low is also deepening over the TN/srn OH Valleys as
an upper level trough digs in behind this feature and starts to
enhance both sfc lows. End result for the rest of today will be
increasing and lowering clouds from south to north. Radar echoes
show a weak area of light rain showers from roughly KRIC-KAKQ
back towards KHNZ-KDAN. Sfc rainfall amounts are non-existent
within NWS Wakefield CWA mainly due to large temp/dewpoint
spreads. Therefore, expect mainly virga and/or very light
sprinkles rest of this afternoon.

Otherwise, sfc low pressure continues to deepen as it moves along
the Southeast Coast off of SC this evening and then rapidly
intensifies as it tracks along the Mid Atlantic Coast overnight
and northeast of the Delmarva Tuesday afternoon. Flight conditions
will rapidly deteriorate from south to north after 14/0300Z due to
LIFR/IFR cigs, IFR visibilities, and periods of moderate to heavy
rain (mainly through 14/1200Z). Other major impact will be a sharp
increase in gusty winds during this same timeframe...especially
along the immediate coast. Winds generally east 25-35kt with gusts
up to 35-50kt. Did not include LLWS at this time, however TAF sites
KORF and KECG will likely be affected (WS020/12045kt) again during
the 14/0300-0900Z timeframe. As low pressure pulls away from the
Delmarva Coast Tuesday morning, precipitation will start to
transition to snow; KFVX-KXSA including KRIC in the morning to all
snow along/north of Interstate 64 Tuesday afternoon with a wide
area of rain/snow showers (excluding areas along/south of the far
SE VA/NC border which will be all rain).

Low pressure lingers over Nrn New England through Wednesday as high
pressure builds into the region from the NW. Expect gusty NW winds
of 30-40kt areawide late Tuesday night into Wednesday and isolated
to scattered light snow showers. High pressure returns to the region
Wednesday night into Thursday.

&&

.MARINE...
All headlines have been upgraded with this afternoons forecast
package. The only unchanged headline is the upper Bay, which
remains under a Gale Warning. Storm warnings are now in effect
for the coastal waters, and lower Chesapeake Bay. Also, an
extended period of solid SCA to gale conditions is expected
through mid week.

Latest surface analysis centers ~1032mb high pressure offshore
the New Jersey coast, with a coastal front along the Southeast
coast. As a wave of low pressure lifts along the front, easterly
winds have increased over the southern coastal waters and sound
to 20 to 25 knots with a few gusts to around 30 knots. Winds in
the lower bay have also increased to 20 to 25 knots. Seas have
built to 5-6 feet south of Cape Charles Light. Waves 2-3 feet in
the lower Bay. Low pressure develops late this afternoon along
the Southeast coast as the High pushes offshore the Northeast
coast. High pressure also builds across southeast Canada. The
low lifts over eastern NC this evening and offshore the Virginia
Capes late tonight. Pressure falls on the order 10 to 15+mb/6
hour ahead of the deepening low along with 925mb and 950mb winds
of 50-60 knots (60agl winds 50+ knots) will result in a period
of Storm conditions ahead of the low. Storm conditions expected
to begin over the southern waters this evening, then spread
northward ahead of the low through late tonight. Have also
included the lower Bay and Sound in storm warnings. As the low
lifts over the waters, winds diminish and become southeasterly
in its wake. A period of sub-gale conditions is possible late
tonight immediately behind the low, but as strong cold air
advection kicks in, a return to solid northwest gale to low end
storm force conditions are forecast Tuesday morning. Have gone
above wave guidance, with seas expected to build to 9-13 feet
tonight. Near shore waves 8-10 feet. Waves build to 4-7 feet
north to 6-9 feet south, with waves of 4-6 feet in the lower
James. Needless to say, dangerous marine conditions will exist
over the waters tonight into Tuesday morning.

The low intensifies along the Northeast coast Tuesday as strong
cold air advection continues across the waters. Gale conditions
are expect to persist Tuesday, with another strong surge
expected Tuesday night. Gale conditions expected to persist.
Seas subside to 5 to 10 feet Tuesday afternoon thanks to
offshore flow. Waves 3-5 feet. Strong cold air advection
continues Wednesday as the low lifts over the Canadian maritimes
and high pressure builds over the Midwest. Solid SCA to gale
conditions persist. The high finally builds over the waters
Thursday, with sub-SCA conditions expected by Thursday
afternoon.

&&

.TIDES/COASTAL FLOODING...
Low pressure lifts along the Southeast/mid-Atlantic coasts this
evening/tonight...resulting in a period of strong onshore winds.
Tides are starting at a very low point attm and relative quick
movement to the storm/short period of strongest onshore winds at
any particular location will limit time necessary for tidal
departures to really rise significantly. High prob for minor
coastal flooding remains at Ocean City during the Tues morning
high tide cycle.

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...Wind Advisory from 6 AM to 1 PM EDT Tuesday for MDZ021>023.
     High Surf Advisory until 10 AM EDT Tuesday for MDZ025.
     High Wind Warning until 6 AM EDT Tuesday for MDZ024-025.
NC...Wind Advisory until 4 AM EDT Tuesday for NCZ015-016-031-032.
     High Wind Warning until 3 AM EDT Tuesday for NCZ017-102.
     High Surf Advisory until 10 AM EDT Tuesday for NCZ102.
VA...Winter Weather Advisory until noon EDT Tuesday for VAZ048-509-
     510.
     Wind Advisory from 6 AM to 1 PM EDT Tuesday for VAZ075-077-078-
     084>086-523-524.
     Wind Advisory until 10 AM EDT Tuesday for VAZ095-525.
     Wind Advisory until 4 AM EDT Tuesday for VAZ097.
     High Wind Warning until 3 AM EDT Tuesday for VAZ098-100.
     High Surf Advisory until 10 AM EDT Tuesday for VAZ098>100.
     High Wind Warning until 6 AM EDT Tuesday for VAZ099.
MARINE...Storm Warning until 4 AM EDT Tuesday for ANZ632-634-654-656-
     658.
     Storm Warning until 4 PM EDT Tuesday for ANZ650-652.
     Gale Warning until 1 PM EDT Tuesday for ANZ635>638.
     Storm Warning until 1 AM EDT Tuesday for ANZ633.
     Gale Warning until 4 PM EDT Tuesday for ANZ630-631.

&&

SYNOPSIS...AJZ/LKB
NEAR TERM...ALB
SHORT TERM...AJZ/LKB
LONG TERM...BMD
AVIATION...BMD
MARINE...SAM
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Mar 13, 3:01 PM EST, 8 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service WAKEFIELD VA
401 PM EDT Mon Mar 13 2017

NCZ012>014-030-VAZ060>062-064>069-076-079>083-087>090-092-093-096-
511>522-142015-
Northampton-Hertford-Gates-Bertie-Prince Edward-Cumberland-Goochland-
Caroline-Mecklenburg-Lunenburg-Nottoway-Amelia-Powhatan-Richmond-
Brunswick-Dinwiddie-Prince George-Charles City-New Kent-Greensville-
Sussex-Surry-James City-Southampton-Isle of Wight-Suffolk-
Western Hanover-Eastern Hanover-Western Chesterfield-
Eastern Chesterfield (Including Col. Heights)-
Western Henrico (Including the City of Richmond)-Eastern Henrico-
Western King William-Eastern King William-Western King and Queen-
Eastern King and Queen-Western Essex-Eastern Essex-
401 PM EDT Mon Mar 13 2017

This Hazardous Weather Outlook is for northeast North Carolina,
central Virginia, east central Virginia, north central Virginia,
south central Virginia and southeast Virginia.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ017-142015-
Western Currituck-
401 PM EDT Mon Mar 13 2017

...HIGH WIND WARNING IN EFFECT UNTIL 3 AM EDT TUESDAY...

This Hazardous Weather Outlook is for northeast North Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ015-016-031-032-VAZ097-142015-
Pasquotank-Camden-Chowan-Perquimans-Chesapeake-
401 PM EDT Mon Mar 13 2017

...WIND ADVISORY IN EFFECT UNTIL 4 AM EDT TUESDAY...

This Hazardous Weather Outlook is for northeast North Carolina and
southeast Virginia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

VAZ098-142015-
Virginia Beach-
401 PM EDT Mon Mar 13 2017

...HIGH WIND WARNING IN EFFECT UNTIL 3 AM EDT TUESDAY...
...HIGH SURF ADVISORY IN EFFECT UNTIL 10 AM EDT TUESDAY...

This Hazardous Weather Outlook is for southeast Virginia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.
   High Surf Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Surf Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MDZ025-VAZ099-142015-
Maryland Beaches-Accomack-
401 PM EDT Mon Mar 13 2017

...HIGH WIND WARNING IN EFFECT UNTIL 6 AM EDT TUESDAY...
...HIGH SURF ADVISORY IN EFFECT UNTIL 10 AM EDT TUESDAY...

This Hazardous Weather Outlook is for southeast Maryland and
southeast Virginia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.
   High Surf Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Surf Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MDZ021>023-VAZ075-077-078-084>086-523-524-142015-
Dorchester-Wicomico-Somerset-Westmoreland-Northumberland-Lancaster-
Gloucester-Middlesex-Mathews-York-Newport News-
401 PM EDT Mon Mar 13 2017

...WIND ADVISORY IN EFFECT FROM 6 AM TO 1 PM EDT TUESDAY...

This Hazardous Weather Outlook is for southeast Maryland, east
central Virginia, eastern Virginia and southeast Virginia.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MDZ024-142015-
Inland Worcester-
401 PM EDT Mon Mar 13 2017

...HIGH WIND WARNING IN EFFECT UNTIL 6 AM EDT TUESDAY...

This Hazardous Weather Outlook is for southeast Maryland.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

VAZ095-525-142015-
Norfolk/Portsmouth-Hampton/Poquoson-
401 PM EDT Mon Mar 13 2017

...WIND ADVISORY IN EFFECT UNTIL 10 AM EDT TUESDAY...

This Hazardous Weather Outlook is for southeast Virginia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

VAZ048-509-510-142015-
Fluvanna-Western Louisa-Eastern Louisa-
401 PM EDT Mon Mar 13 2017

...WINTER WEATHER ADVISORY IN EFFECT UNTIL NOON EDT TUESDAY...

This Hazardous Weather Outlook is for central Virginia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ636-142015-
York River-
401 PM EDT Mon Mar 13 2017

...GALE WARNING IN EFFECT UNTIL 1 PM EDT TUESDAY...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ633-142015-
Currituck Sound-
401 PM EDT Mon Mar 13 2017

...STORM WARNING IN EFFECT UNTIL 1 AM EDT TUESDAY...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Storm Warning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

VAZ100-142015-
Northampton-
401 PM EDT Mon Mar 13 2017

...HIGH WIND WARNING IN EFFECT UNTIL 3 AM EDT TUESDAY...
...HIGH SURF ADVISORY IN EFFECT UNTIL 10 AM EDT TUESDAY...

This Hazardous Weather Outlook is for eastern Virginia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.
   High Surf Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Surf Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ102-142015-
Eastern Currituck-
401 PM EDT Mon Mar 13 2017

...HIGH WIND WARNING IN EFFECT UNTIL 3 AM EDT TUESDAY...
...HIGH SURF ADVISORY IN EFFECT UNTIL 10 AM EDT TUESDAY...

This Hazardous Weather Outlook is for northeast North Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.
   High Surf Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Surf Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

3 winter weather. Local standard time, as filed.

Winter Weather, Caroline

When
March 14, 12:00 AM EST to 8:00 AM EST
Where
Caroline forecast zone
Property damage
$2,000
Reported by
NWS Employee
Coordinates
38.027, -77.347 (the zone’s center; the record gives no point)

Between 0.10 inch and 0.20 inch of ice accumulation was reported across eastern and southern portions of the county. Downed trees and power lines occurred due to the combination of ice and strong winds.

Winter Weather, Eastern Chesterfield

When
March 14, 12:00 AM EST to 7:00 AM EST
Where
Eastern Chesterfield forecast zone
Property damage
$2,000
Reported by
Broadcast Media
Coordinates
37.244, -77.410 (the zone’s center; the record gives no point)

Around 0.10 inch of ice accumulation was reported in northern portions of the county. Scattered power outages occurred and a few trees were downed due to the combination of ice and strong winds.

Winter Weather, Western King and Queen

When
March 14, 12:00 AM EST to 8:00 AM EST
Where
Western King and Queen forecast zone
Property damage
$2,000
Reported by
Emergency Manager
Coordinates
37.719, -76.895 (the zone’s center; the record gives no point)

Around 0.10 inch of ice accumulation was reported north of Route 360 in King and Queen county. Trees and power lines were downed due to the combination of ice and strong winds.

What these are

Winter Weather
Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Virginia in 2017Every state in 2017This day in weather historyWarnings in Virginia, March 2017

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 686252, 686253, 686259.